# SDR N6WA2013051102

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 21,421 hours, 14,647 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT OVERWING EXIT DOOR HANDLE COVERS FELL OFF ON LANDING.  RESECURED HOOK AND LOOP TO EXIT COVER IAW AMM 52-21-00.
